Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The power operation structure on Morava $E\!$–theory of height $2$ at the prime $3$

Yifei Zhu

Algebraic & Geometric Topology 14 (2014) 953–977
Abstract

We give explicit calculations of the algebraic theory of power operations for a specific Morava E–theory spectrum and its K(1)–localization. These power operations arise from the universal degree-3 isogeny of elliptic curves associated to the E–theory.

Keywords
power operations, elliptic curves, Morava $E$–theory, $K(1)$–localization
Mathematical Subject Classification 2010
Primary: 55S12
Secondary: 55N20, 55N34
References
Publication
Received: 9 November 2012
Revised: 2 September 2013
Accepted: 10 September 2013
Published: 31 January 2014
Authors
Yifei Zhu
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208
USA
http://www.math.northwestern.edu/~zyf